# SDR COMA0390002

- Difficulty date: February 2, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 182 hours, 140 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 766389G
- Part serial: 0293
- Condition: Malfunctioned
- Location: Avionics
- Part time: 182 hours, 139 cycles
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5899 FLAPS FAIL CAUTION MESSAGE.REPLACED THE SFECU
